Ask The Doctor > Pending > Confused..pregnant or side effect of ECP

Confused..pregnant or side effect of ECP

Patient: Hi,I am a person with normal regular periods of 27-28 days cycle.My periods in Nov 2014 was on 29th .I took an emergency pill within 12 hrs of having intercourse with my husband on 6th December. I got withdrawal bleeding on 11th dec that listed for three days till 13th dec which was mild.I was expecting the periods on 29th dec which came 4 days late on 2nd Jan 2015. Since we are planning for baby..we had unprotected sex on 10th,12th,14th,16th, 20th day of my current cycle.I am having headaches,bloating,swollen breasts,frequent urination ,lower backache and fatigue from almost 17th day of my cycles.My Gynaec did an ultrasound on my 23rd day of cycle and said she could not see anything. I did HPT on 23rd,28th and Today which is my 31st day of cycle.All came negative. But I don’t have any symptoms of my periods while all the above mentioned symptoms remains.I would like to know whether this is the side effect of the pill I had or are there chances that I am pregnant?

 

 

Symptoms: Headaches,bloating,swollen breasts,frequent urination and fatigue, lower backache,feeling of something there in lower abdomen

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment